# SDR CALA2025102010304

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 111,457 hours, 23,637 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON DURING TAXI AFT CARGO DOOR INDICATION LIGH INOP. .CARGO DOOR IS CLOSED , PUT IN MEL 5271E MEL 5271B APPROVED MEL 5271B , WE JUST COMPLIED WITH MEL , CARGO DOOR IS CLOSED AND CHECKED FROM OUT SIDE AND INSIDE . COMPLIED WITH MEL INTERROGATED PSEU, NO FAULTS. ACCOMPLISHED PSEU SENSOR TARGET TEST REF FIM 32-09 FAULT TREE 813. DOOR LOCKED SENSOR S10088 ADD EMP:U404924 SHOWS AS FAR EVEN WITH AFT CARGO DOOR CLOSED AND LOCKED. VERIFIED SENSOR ADJUSTMENT REF AMM 52-71-00-825-031. DOOR LOCKED SENSOR S10088 NEEDS REPLACED. ALSO AFT CARGO DOOR NEEDS TO BE READJUSTED; HANDLE IS TOO DIFFICULT TO OPERATE.  INSUFFICIENT GROUND TIME TO REPLACE S10088. AIRCRAFT REMAINS IN MEL CONFIG. ADDED MATERIAL
